# SDR AALA201905139012

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 18,637 hours, 7,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Casbin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY EXIT LENS INOPERABLE IN AFT AIRCRAFT. MAINTENANCE REPLACED EXIT SIGN LUMINATOR ASSEMBLY L-1190 PER AMM 33-51-01.
